# SDR AALA20000858

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1406A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - ON OVERNIGHT CHECK, FORWARD LAVATORY EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD LAVATORY EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
